It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-15-2013, 04:50 AM   #1
Member
(female)
 
Join Date: Jul 2012
Location: Pa, Us
Posts: 71
USmiss HB User
Buspar???

Hello. Wondering if anyone has ever taken BuSpar for anxiety and what your experiences were. I am very sensitive to medications and am having a hard time switching to find the right one. I am currently on 60mg of Prozac. Cannot go up on it because even 5mg made me more depressed. I tried 2.5 mg of abilify, made me dizzy, zoned out, and sick on the stomach. Not sure what else to do. I'm scared to try Zoloft, as that is another option I discussed with my psychiatrist. Just curious about Buspar. Seems to be very mild. If anyone has an experience with it, I would appreciate you sharing. Thanks!

 
Sponsors Lightbulb
   
Old 01-21-2013, 06:01 PM   #2
Inactive
(female)
 
Join Date: Oct 2011
Location: kansas city, mo
Posts: 69
kidonike HB User
Re: Buspar???

I took buspar for several months... i recently stopped taking it.
I think it worked okay. It helped me with the intrusive, obsessive thoughts. I decided to stop taking it because it made me dizzy, i had been on it for several months (and its only approved for short-term use).. and i want to have kids in thenext few years so i thought i would get off of it now.

You have to take it a few times a day, taking it with food helps with the dizziness. I took 7.5 mg in morning, 7.5 afternon and 15mg at night.. If i tried to take more than 7.5 during the day the dizziness was unbearable.

At first i didnt know if it iwas working, but now that i'm off of it- i can tell that it was... I'm extremely anxious and my thoughts snowball out of control..

 
Sponsors Lightbulb
   
Old 01-22-2013, 04:29 AM   #3
Member
(female)
 
Join Date: Jul 2012
Location: Pa, Us
Posts: 71
USmiss HB User
Re: Buspar???

Thank you for your response. I was on 60mg of prozac and it was not helping at all. I'm currently weaning off the prozac and going onto Zoloft. We'll see how I respond to zoloft but we may try the buspar in the near future. I'm not sure what the cause of the dizziness is on the buspar but I get dizzy a lot now because I have low blood pressure. I drive a lot with my job so being dizzy isn't really a safe thing. If I'm going to try it I'll probably start on the lowest dose possible because I'm so sensitive to medications. Maybe like 2.5 mg. All I can do is try.

Last edited by ms_mod; 01-22-2013 at 05:32 AM.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!